Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizzy, sweat horribly, eyes and tummy hurts. Have fibroid and on cembalta, well butran, lyrica. Reasons ?

I feel dizzy, sweet horrible, and feel as if i can not deal, my eyes hurt, tummy hurts and at times i do feel as if i will not make it, and die. wierd as it sounds, worst part is i can not explain it that well. This has started around 4 months or so ago and has gotten far worse. Now i get it all the time without break were as before it was from time to time. Eating seems to make it worse, i have fibro and take the normal drugs, cembalta, well butran and lyrica , also subutex, however this has never been a problem before
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you are having some on-going inflammation in your body. Please get a routine blood investigation done including a complete blood count. Also, get your blood pressure checked.

Cimbalta, well butran and lyrica can all cause the dizziness. Please get your medicines reviewed by your primary care physician.

Getting an ultrasound scan of the pelvis done to check for the size of the fibroid is also helpful.

Please get these done.

Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor